Let me know if anyone has taken Ativan so I'm not alone I'm constantly scared about all the things I've read about it and wish I never went on its only been about a month on but when I don't take it I get more anxiety my doctor said I wasn't withdrawing and that I needed 1mg more he only gave me 12 of them but now I'm almost done and don't know what to do cause he's not giving me anymore and I don't even want to take more someone help

10 Replies

  • I take it McKay...every day! Well mines the generic version...Lorazapam. If it's giving you more anxiety...tell your doctor to give you Proponal or something else. Ativan gives my sister more anxiety too so she takes proponol. That works for her, I've tried that and that gives me more Ativan works best for me.

  • Hope you feel better sweetheart... I do feel your struggle all the way... You are not one in this battle.

  • Thank you so much how long have you taken it?

  • And what dosage

  • Do you ever experience symptoms like heavy head and body and shakiness even while on it I'm panicking

  • I've been on it for 5 yrs at 1mg...and yes sometimes I still do feel like that.

  • How old are you if you don't mind me asking

  • I'm 31 you asked before...its still me Victoria. I've had anxiety and depression since I can first remember like 9 and my first severe awful panic attack at 13...with that one I really thought I was going to die. I've have many many since then

  • Oh okay sorry lol and that's awful :(

  • It OK lol memory gets bad when I'm having anxiety

You may also like...